# SDR R61A2024111800546

- Difficulty date: October 28, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N742YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000654
- Aircraft time: 16,989 hours, 12,083 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 17119903401
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF DEFECT: DMI R1008580/1: LH WHEEL WELL FR-52 CRACKED.   LH WHEEL WELL FR-52 HAS BEEN REPLACED IAW SRM 51-41-01 AND SRM 51-43-03. THIS CLEARS DMI R1008580/1.
